Artículo

Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We present a class of spherically symmetric spacetimes corresponding to bubbles separating two regions with constant values of the scalar curvature, or equivalently with two different cosmological constants, in quadratic F(R) theory. The bubbles are obtained by means of the junction formalism, and the matching hypersurface supports in general a thin shell and a gravitational double layer. In particular, we find that pure double layers are possible for appropriate values of the parameters of the model whenever the quadratic coefficient is negative. This is the first example of a pure double layer in a gravitational theory. © 2017 American Physical Society.

Registro:

Documento: Artículo
Título:Pure double-layer bubbles in quadratic F (R) gravity
Autor:Eiroa, E.F.; Figueroa Aguirre, G.; Senovilla, J.M.M.
Filiación:Instituto de Astronomía y Física Del Espacio (IAFE CONICET-UBA), Casilla de Correo 67, Sucursal 28, Buenos Aires, Argentina
Departamento de Física, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria Pabellón i, Buenos Aires, Argentina
Física Teórica, Universidad Del País Vasco, Apartado 644, Bilbao, Spain
Año:2017
Volumen:95
Número:12
DOI: http://dx.doi.org/10.1103/PhysRevD.95.124021
ISSN:24700010
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_24700010_v95_n12_p_Eiroa

Referencias:

  • Senovilla, J.M.M., (2013) Phys. Rev. D, 88, p. 064015
  • Senovilla, J.M.M., (2014) Classical Quantum Gravity, 31, p. 072002
  • Senovilla, J.M.M., (2015) J. Phys. Conf. Ser., 600, p. 012004
  • Reina, B., Senovilla, J.M.M., Vera, R., (2016) Classical Quantum Gravity, 33, p. 105008
  • Deruelle, N., Sasaki, M., Sendouda, Y., (2008) Prog. Theor. Phys., 119, p. 237
  • De Felice, A., Tsujikawa, S., (2010) Living Rev. Relativ., 13, p. 3
  • Sotiriou, T.P., Faraoni, V., (2010) Rev. Mod. Phys., 82, p. 451
  • Nojiri, S., Odintsov, S.D., (2011) Phys. Rep., 505, p. 59
  • Multamäki, T., Vilja, I., (2006) Phys. Rev. D, 74, p. 064022
  • De La Cruz-Dombriz, A., Dobado, A., Maroto, A.L., (2009) Phys. Rev. D, 80, p. 124011
  • De La Cruz-Dombriz, A., Dobado, A., Maroto, A.L., (2011) Phys. Rev. D, 83, p. 029903E
  • Moon, T., Myung, Y.S., Son, E.J., (2011) Gen. Relativ. Gravit., 43, p. 3079
  • Lobo, F.S.N., Oliveira, M.A., (2009) Phys. Rev. D, 80, p. 104012
  • Bronnikov, K.A., Skvortsova, M.V., Starobinsky, A.A., (2010) Gravitation Cosmol., 16, p. 216
  • Harko, T., Lobo, F.S.N., Mak, M.K., Sushkov, S.V., (2013) Phys. Rev. D, 87, p. 067504
  • Pavlovic, P., Sossich, M., (2015) Eur. Phys. J. C, 75, p. 117
  • Goswami, R., Nzioki, A.M., Maharaj, S.D., Ghosh, S.G., (2014) Phys. Rev. D, 90, p. 084011
  • Eiroa, E.F., Figueroa Aguirre, G., (2016) Eur. Phys. J. C, 76, p. 132
  • Eiroa, E.F., Figueroa Aguirre, G., (2016) Phys. Rev. D, 94, p. 044016
  • Strominger, A., (1984) Phys. Rev. D, 30, p. 2257
  • Jacobson, T., Kang, G., Myers, R.C., (1995) Phys. Rev. D, 52, p. 3518
  • Starobinsky, A.A., (1980) Phys. Lett., 91 B, p. 99
  • Näf, J., Jetzer, P., (2011) Phys. Rev. D, 84, p. 024027
  • Astashenok, A.V., De La Cruz-Dombriz, A., Odintsov, S.D., arXiv:1704.08311; Mars, M., Senovilla, J.M.M., (1993) Classical Quantum Gravity, 10, p. 1865
  • Szabados, L.B., (2004) Living Rev. Relativ., 7, p. 4
  • Cai, R.-G., Cao, L.-M., Hu, Y.-P., Ohta, N., (2009) Phys. Rev. D, 80, p. 104016
  • Jackson, J.D., (1962) Classical Electrodynamics, , (John Wiley & Sons, New York)

Citas:

---------- APA ----------
Eiroa, E.F., Figueroa Aguirre, G. & Senovilla, J.M.M. (2017) . Pure double-layer bubbles in quadratic F (R) gravity, 95(12).
http://dx.doi.org/10.1103/PhysRevD.95.124021
---------- CHICAGO ----------
Eiroa, E.F., Figueroa Aguirre, G., Senovilla, J.M.M. "Pure double-layer bubbles in quadratic F (R) gravity" 95, no. 12 (2017).
http://dx.doi.org/10.1103/PhysRevD.95.124021
---------- MLA ----------
Eiroa, E.F., Figueroa Aguirre, G., Senovilla, J.M.M. "Pure double-layer bubbles in quadratic F (R) gravity" , vol. 95, no. 12, 2017.
http://dx.doi.org/10.1103/PhysRevD.95.124021
---------- VANCOUVER ----------
Eiroa, E.F., Figueroa Aguirre, G., Senovilla, J.M.M. Pure double-layer bubbles in quadratic F (R) gravity. 2017;95(12).
http://dx.doi.org/10.1103/PhysRevD.95.124021